MathSciNet Relay Station
MathSciNet bibliographic data
MR746100 (85m:60102) 60H10 (34F05)
Huang, Zhi Yuan A comparison theorem for solutions of stochastic differential equations and its applications. Proc. Amer. Math. Soc. 91 (1984), no. 4, 611–617.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement